Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Other Aids to Computation


Journal: Math. Comp. 6 (1952), 190-203
DOI: https://doi.org/10.1090/S0025-5718-52-99390-3
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-52-99390-3
Article copyright: © Copyright 1952 American Mathematical Society